# SDR COMA0260110

- Difficulty date: February 16, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 14,734 hours, 13,738 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 7179015
- Part serial: 203
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 14,734 hours, 13,738 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5806 NLG DOORS OPENED IN FLIGHT - GEAR DISAGREE WARNING.REPLACED THE L/G CONTROL - SELECTOR ASSY.
